# SDR PIDA06085

- Difficulty date: August 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,810 hours, 25,379 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4038890948
- Part serial: 83030382
- Condition: Inoperative
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT SWITCHES WILL NOT MOVE IF OPPOSING SYSTEM IS ENGAGED. REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-34 AND PERFORMED SATISFACTORY FUNCTIONAL CHECK.
